# SDR AALA202001279017

- Difficulty date: January 26, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 56,052 hours, 32,912 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ACCOMPLISHMENT OF JOBCARD 26L20025014,  AN EMERGENCY POWER SUPPLY FAULTED.  MAINTENANCE SECURED THE CONNECTOR ON THE POWER SUPPLY AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
